# SDR DU4R2006498

- Difficulty date: June 21, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PIT TRANSITION PANEL BS 1310 - 1380 RT.  FABRICATED AND INSTALLED TRANSITION PANEL SPLICE 10 X 10 INCHES FROM 7075-T6 .071" IAW SRM 53-60-53D.
